# SDR SWAA2023062772139

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,503 hours, 32,476 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD GALLEY DOOR SLIDE PRESSURE GAUGE IN NO GO LOW PRESSURE RANGE<[01] REPLACED FWD SERVICE DOOR SLIDE AS PER AMM 25-66-01
